Mathematical Logic Quarterly

Cover image for Vol. 61 Issue 1-2

Editor: Benedikt Löwe, Klaus Meer, H. Dugald MacPherson (Managing Editors)

Online ISSN: 1521-3870

Associated Title(s): GAMM-Mitteilungen, Mathematische Nachrichten, PAMM, ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

Recently Published Issues

See all

View the FREE Journal Online Sample Issues for: Mathematics

Recently Published Articles

  1. Asymptotic density and the Ershov hierarchy

    Rod Downey, Carl Jockusch, Timothy H. McNicholl and Paul Schupp

    Article first published online: 14 APR 2015 | DOI: 10.1002/malq.201300081

  2. You have free access to this content
  3. You have free access to this content
    Totally non-immune sets (pages 103–116)

    Athanassios Tzouvaras

    Article first published online: 16 FEB 2015 | DOI: 10.1002/malq.201400006

SEARCH

SEARCH BY CITATION